# SDR DALA2017100307270

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 77,691 hours, 9,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOING SERVICE CHECK FOUND EMERGENCY LIGHTS INOP SEATS 29 DEF TO 43 DEF AND EXIT IDENTIFIERS INOP AT AISLES DOOR 3. REPAIRED SHORTED WIRES ABOVE DOOR 3 LEFT TO RIGHT PARTITION PER SSM 33-51-14 AND SWPM 20-10. REPLACED FUSE IN PWR SUPPLY M33401 PER AMM 33-51-06. OPS GOOD. OK FOR SERVICE.
